# SDR AALA202303153193

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 29,274 hours, 12,545 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GOURDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. ADJUSTED AND LUBRICATED DOOR LATCH ASSEMBLY PER AMM 52-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
